# SDR F3LA2010061400441

- Difficulty date: June 13, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N906FR
- Make and model: Airbus A319-111
- Aircraft serial: 1684
- Aircraft time: 29,306 hours, 13,974 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Cocked
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF HEAVY MX NON ROUTINE N0674. OPS TEST OF EMERGENCY LIGHTS FAILS. FOUND CONNECTOR FOR EPSU 10WL COCKED.  RESEATED CONNECTOR.  PERFORMED OPS CHECK IAW AMM 33-51-00-710-050.  OPS CHECK GOOD.
